EconPapers    
Economics at your fingertips  
 

About Projections of Solutions for Fuzzy Differential Equations

Moiseis S. Cecconello, Jefferson Leite, Rodney C. Bassanezi and Joao de Deus M. Silva

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: In this paper we propose the concept of fuzzy projections on subspaces of ℱ(ℝn), obtained from Zadeh′s extension of canonical projections in ℝn, and we study some of the main properties of such projections. Furthermore, we will review some properties of fuzzy projection solution of fuzzy differential equations. As we will see, the concept of fuzzy projection can be interesting for the graphical representation of fuzzy solutions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/184950

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:184950

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:184950